# SDR I5EA2023051600005

- Difficulty date: May 16, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N807TJ
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 79,454 hours, 45,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASM1
- Part serial: 14439
- Condition: No Test
- Location: M1134/Sta.634l
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHT FOR HATCH INOP.   REMOVED AND REPLACED BATTERY PACK AT M1134 AT STA. 634L IAW B737-400 AMM 33-51-51. OPS CHECK GOOD.
